# SDR P5CA2016083000249

- Difficulty date: August 30, 2016
- Submitted: September 2, 2016
- Operation: Air carrier
- Aircraft: N453PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30811
- Aircraft time: 63,389 hours, 10,583 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Switch
- Part number: 3064306
- Part serial: 3614
- Condition: Faulty
- Location: Stabilizer Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

EICAS MESSAGE; STABILIZER TRIM UNSCHEDULED.  ASSOCIATED AUTOPILOT MESSAGE. QRH FOLLOWED, UNABLE REGAIN STABILIZER TRIM.  R & R CAPTAIN AND F/O STABILIZER MANUAL TRIM CONTROL WHEEL SWITCHES.  R & R STABILIZER TRIM CONTROL MODULE.  OPS LEAK CHECK OK IAW AMM 27-41-04, MANUAL TRIM TEST FOUND STABILIZER TRIM GOES TO 11.6 UNIT THEN CANNOT GO TO NOSE DOWN DIRECTION.  MANUAL TRIM CHECK OK.  AUTO TRIM, ALTN TRIM TEST SATISFACTORY AMM 27-41-00.  AUTOLAND TEST PASSED.
